First time ever posting anything, so please bear with me.
I have been on the fentenyl. Patch. 50 mcg every 48 for really bad pain from fibromyalgia and lupus for about 2 years and still having breakthrough pain. I have taken so many medications I got so depressed I quit the fent last.f week was he'll and I am so scared that it won't end. I go to the Er and all tdo is iv lost liquids. I can't.keep anything down and all they say is to see my pain md. When I called a million times all I finally got was a appointment for 5 days from now.
All I want is to be a good mother but feel like I am going crazy. Help
Dear Colleen, so it's been 7 days since you had the last patch?
Besides the pain you suffer, what else is happening? You need to stay very well hydrated. Someone with more experience with the patch will post shortly. Hang in there. Do you have Epsom salt for hot baths?
That is a crazy jump. No wonder you feel like you are dying. Opiate detox is he*& for sure but jumping off 50 mcg of Fentanyl is VERY extreme. Do you have breakthrough meds left? You need to switch to an oral opiate and wean to a jumpable place. I did this- ended up jumping off of 100 mg of oxy and it was frigging awful but I lived to tell the tale and am so happy I did. Really, if you can't get to your doctor go back to the ER and tell them what is up. I have autoimmune illness as well and that is what led me down that road so I totally relate. You will suffer in detox no matter what but honestly there is no reason to suffer this much. You deserve support. At the very least get some clonidine. It's a BP med commonly used in opiate detox and will help immensely. Please feel free to Pm me if you have more questions. Wishing you some peace.
I was on ONE fentanyl patch post cardiac surgery, had no idea what it was. When it wore off I went into grand mal siezure. Figured out in the ER I was having opiate withdrawal. I was on IV delaudid 10 days prior to being given the fentanyl for discharge. I had no idea what I was missing or that I was going through withdrawal. Felt like **** for a week
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.